Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

``A uniqueness theorem for certain two-point boundary value problems'': A correction


Author: Ross Fraker
Journal: Proc. Amer. Math. Soc. 28 (1971), 631-632
MSC: Primary 34.36
DOI: https://doi.org/10.1090/S0002-9939-1971-0274849-4
Original Article: Proc. Amer. Math. Soc. 19 (1968), 249-250.
MathSciNet review: 0274849
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The boundary value problem $ x'' = f(t,x,x'),x(a) = A,x(b) = B$ is shown to have at most one solution on the interval $ [a,b]$. The function $ f(t,y,z)$ is such that $ f(t,{y_1},{z_1}) - f(t,{y_2},{z_2}) > g(t,{y_1} - {y_2},{z_1} - {z_2})$ where initial value problem solutions of $ z'' = g(t,z,z')$ have a minimum interval of disconjugacy.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.36

Retrieve articles in all journals with MSC: 34.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0274849-4
Keywords: Boundary value problems, uniqueness, two-point, nondecreasing
Article copyright: © Copyright 1971 American Mathematical Society